i have been trying to live off of 5-hour energies... or starbucks double shot energy drinks. nothing works! i think its one of my meds but i started taking the skelaxin 800mg and the vlalium 10mg at the same time. idk which one is making me soooooooo EXTREMELY TIRED. i fall asleep everywhere. on the toilet, at work, driving. i just need some energy. idk which med i gotta give up, but i am more than willing if it means being normal again. i literally feel narcoleptic
11 Aug 2010
No wonder you fell extremely tired, did a check on the Interactions Checker & this was reported:
Applies to: Valium (diazepam), Skelaxin (metaxalone)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Hope the info is of use to you? Take care & be safe!
11 Aug 2010
hi maliss,can you take them after work or split the dose in half ?talk to your doctor asap.you could hurt yourself or even worse have an accident while driving. if you look on line to what you can and Cant do,try to take your meds at a time that reflects your daily life.good luck and please be careful...
12 Aug 2010
Hi malissab; c'mon now, get BOTH eyes open!! Here's my take on Your problem. Basically, the SUB. is right on the money! I take prednisone, sertraline, nifedepine, Atenolol, and shitloads of Asprin. Would You believe that ALL those drugs interact with each other EXCEPT Asprin. In short Girl, I got exactly the same thing you got, plus I got 2 Doctors who don't know thier "ass from a hole in the ground"! So here's what i'm doing. First I got ahold of "Drugs.com! In the MED NOTES section I found out which of my drugs were interacting, and the worst of the bunch [believe it or not] was good ol' ZOLOFT (sertraline) which i've been on for 8yrs. It's called DEPRESSION by medical society...
"in truth it's sadness because this "effe'n world ain't goin' accordin' to the way ol' Sacosam thinks it should"! That covers just about all forms of depression, and it can drop you like a rock ! ! So, ok, enough out of Me. Here's what you do. First, you read the SUBS post to You and do that. Then you go to Drugs.com & under "Med Notes"! You find out which of your drugs are interacting and how? Then you read this foolish post, then you contact me and between us, we just might be able to straighten us out so we're both out there doin' backflips again! My best to You Girl ! Sacosam I am, I am ! !
14 Aug 2010
Hi melissab+ Back when I was doing drugs for fun, skelaxin & valium were known as "downers"! Like when you'd been on Meth. or Coke for a few days and wanted to come down, you bought/traded for a fistfull of downs, and knocked yourself out for a few days. "Wise up sweetheart, you're livin' on SLEEPERS... DOWNERS ! Get off them... and if you want to keep on living, STAY AWAY FROM ALL THIS PHONY CRYSTAL METH. THAT'S BEEN GOING AROUND KILLING PEOPLE"! I don't know, other than Pseudophedrine (Hey, WOW, I think I spelled that right!) what all they got in that crap but I know for sure that forms of it poison people... So whatare you gonna' do. GET OFF THE DOWNERS !SWEETHEART ! ! Get that cute little butt of yours[hhmmmm, i'll bet you'd look kinda' cute sitting on your toilet seat sound asleep ! !"chuckle"!] uhhh, anyway, get away from the street drugs. Get yourself to a doctor. Tell the Doc.
what's wrong with You. [Get yourself a Female Doctor , you won't be tempted to lie.!] What IS wrong with you anyway? ? sounds to me like the only thing wrong with you is your hooked on something ! ! ! (:->) Sacosam
- Skelaxin Information for Consumers
- Skelaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Skelaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dr. have had me on oxycontin for so long that my body feels weird without it,i found a bottle of sk?
do you think that if i stopped taking the oc,skelaxin would take away the ill feeling i have without the oc.i would love a new med that isnt so ...
1 answer • 10 Sep 2009
can i take skelaxin even tho the script was administered in december, 2008
1 answer • 13 Apr 2010
TSH level is 14.170-how can I get more iodine in my system to give me more energy & help lose weight
I need help - tired all the time - already went to doctor - on med - but still wiped out - and no energy - and can NOT lose weight -I feel like a fat ...
1 answer • 5 Apr 2011
If a person feels tired and complains of lack of energy, should that person be prescribed "Effexor"?
Has anyone been prescribed Effexor after complaining of being tired and lacking in energy? and experienced the following after Effexor?: A friend of ...
3 answers • 14 Aug 2013
I go to school at 7:30 a.m and get home at 5 p.m. I have about 3-4 classes each day. When I get home, I can barely catch up on one of the tv shows I ...
3 answers • 21 Oct 2013